# SDR SWI2024F00535

- Difficulty date: April 29, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 6YR TASK CARD 53-140-506 (DETAILED INSPECTION OF THE INTERNAL SURROUND STRUCTURE OF THE PASSENGER DOOR BELOW THE FLOOR Â€“ FS310.00 TO FS349.00 (CPCP)), FOUND GOUGE AND POSSIBLE CORROSION ON THE SHEET METAL OF THE SECOND LAP AT THE FWD UPPER CORNER OF THE SURROUND STRUCTURE OF THE PASSENGER DOOR AT FS319.70. (MARKED)     (C-CHECK RO 6/19/2024)    INSTALLED NEW INNER UPPER FRAME STRAP AT FS 310.00 REF DWG SH670-31810 REV AE & CRJ 700 SRM 51-42-20-001-001-A01. COMPLIED WITH M337 AND SKYWEST TASK CARD 51-900-1002-SKY
